# SDR IXXA09SMN045S

- Difficulty date: March 31, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE LONGERON CRACKED AT STATION 1786.000 LONGERON 17 LEFT.  REMOVED CRACKED LONGERON.  CLEANED, TREATED, AND PRIMED AREA.  FABRICATED EXTRUSION LONGERON.  INSTALLED REPAIR PART IAW SRM 53-5-3 FIGURE 5 SHEET 1 ITEM "B", SRM 53-1-0 PAGE 1, SRM 51-1-20D, SRM 51-1-21, SRM 51-1-8B, SRM 51-2-0 FIGURE 50 SHEET 37, SRM 51-1-11, AND SRM 51-3-1.
